Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 30, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Transversality in space of three dimensions
Edward Kasner.
Trans. Amer. Math. Soc. 30 (1928), 447-452
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501438
On integral equations with discontinuous kernels
J. D. Tamarkin and Rudolph E. Langer.
Trans. Amer. Math. Soc. 30 (1928), 453-471
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501439
On approximation to an arbitrary function of a complex variable by polynomials
J. L. Walsh.
Trans. Amer. Math. Soc. 30 (1928), 472-482
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501440
Transformations of nets
V. G. Grove.
Trans. Amer. Math. Soc. 30 (1928), 483-497
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501441
Allgemeine Eigenschaften der Cantorschen Kohärenzen
Miron Zarycki.
Trans. Amer. Math. Soc. 30 (1928), 498-506
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501442
On the irregular cases of the linear ordinary difference equation
C. Raymond Adams.
Trans. Amer. Math. Soc. 30 (1928), 507-541
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501443
On the convergence of quadrature formulas related to an infinite interval
J. V. Uspensky.
Trans. Amer. Math. Soc. 30 (1928), 542-559
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501444
Second-order linear systems with summable coefficients
J. H. Sturdivant.
Trans. Amer. Math. Soc. 30 (1928), 560-566
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501445
Concerning the arc-curves and basic sets of a continuous curve
W. L. Ayres.
Trans. Amer. Math. Soc. 30 (1928), 567-578
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501446
A solution of the matric equation $P(X)=A$
William E. Roth.
Trans. Amer. Math. Soc. 30 (1928), 579-596
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501447
Concerning the cut points of continua
Gordon T. Whyburn.
Trans. Amer. Math. Soc. 30 (1928), 597-609
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501448
Some theorems on the connection between ideals and group of a Galois field
Oystein Ore.
Trans. Amer. Math. Soc. 30 (1928), 610-620
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501449